| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
Optical Problem (3001)
| Health Effect - Clinical Code |
Halo (2227)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The reporter (consumer) indicated that an evo icl was implanted into the patients eye and "halos are so bad at night."no further information has been provided.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Additional data: b5- the consumer indicated that the surgeon implanted a 13.2mm vicm5_13.2 implantable collamer lens of diopter -12.00 into the patient's right eye (od) on (b)(6) 2022.The patient experienced haloes and medication was prescribed.Reportedly "i have the evo icl but the halos are so bad at night would a replacement with an evo + icl have better results and help with reducing halos." it was also reported "they gave me glaucoma drops and that seems to help".The lens remains implanted.Claim# (b)(4).
Additional Manufacturer Narrative
Addiitonal data: b5- "the consumer indicated that the surgeon implanted a 13.2mm vicm5_13.2 implantable collamer lens of diopter -12.00 into the patient's right eye (od) on (b)(6) 2022.The patient experienced haloes.Reportedly "i have the evo icl but the halos are so bad at night would a replacement with an evo + icl have better results and help with reducing halos." the lens remains implanted." h6- investigation type code: 4110- lens work order search-no similar complaint event(s) within associated lots were found.Claim# (b)(4).
Additional Manufacturer Narrative
Additional data: b5- the consumer indicated that the surgeon implanted a 13.2mm vicm5_13.2 implantable collamer lens of diopter -12.00 into the patient's right eye (od) on (b)(6) 2022.The patient experienced haloes and medication was prescribed.Reportedly "i have the evo icl but the halos are so bad at night would a replacement with an evo + icl have better results and help with reducing halos." it was also reported "they gave me glaucoma drops and that seems to help".It was later reported " i had an appointment today and they said the lens' look good and i could get another opinion from one of the surgeons but they suggested that i keep the lens' as is and use glaucoma drops to shrink my pupil to help get rid of the halos." the lens remains implanted.Claim# (b)(4).